# SDR 658-110405

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N516QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 658
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51021
- Part serial: 01212H4626
- Condition: Broken
- Location: Cockpit
- Part time: 3,407 hours, 1,122 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD SHATTERED DURING FLIGHT.
